# SDR TWAA9614901

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 212 - DURING APROACH WHEN LANDING GEAR WAS EXTENDED, LEFT MLG DOWN AND LOCKED LIGHT WAS SLOW TO ILLUMINATE.  LUBRICATED SWITCH AND LINKAGE.  LANDING GEAR INDICATION THEN CHECKED NORMAL.  CHECK C - 8-1-96 - STL.  (X)
